# SDR COMA9810043

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Part number: MS34762106P
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR CONTROL COULD NOT BE SELECTED UP.  GROUND SAFETY LOCK ENGAGED.  SECURED LOOSE QUICK DISCONNECT COUPLING AT RIGHT HAND MLG WEIGHT ON WHEELS PROXIMITY SENSOR WIRING HARNESS.
